# SDR BUFA9512

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: AE2930100
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGG/MIA - FLT CWC 148 - MAIN CARGO DOOR ALTERNATE LOCKING PINS VERY HARD TO REMOVE.  INSPECTED, FOUND TORQUE TUBE BENT.  REPLACED TORQUE TUBE AND RE-RIGGED CARGO DOOR LATCHES, PERFORMED OPS CHECK PER CARGO DOOR MM, OPS CHECK OKAY.  DOOR WAS INSPECTED PER RII REQ.  (X)
